# SDR ASAA0080668

- Difficulty date: November 26, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 0105606
- Condition: Discharged
- Location: Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, EMERGENCY TRACK LIGHTING AT ROW 2 WAS DETERMINED TO BE INOPERATIVE.  REPAIRED WIRING AT ROW 2.  LIGHTS THEN OPERATED NORMALLY.  (M)
